Bulletin of the American Mathematical Society

Transfinite subgroup series

Garrett Birkhoff

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 40, Number 12 (1934), 847-850.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183497873

Zentralblatt MATH identifier
0010.34303

Mathematical Reviews number (MathSciNet)
MR1562986

Citation

Birkhoff, Garrett. Transfinite subgroup series. Bulletin of the American Mathematical Society 40 (1934), no. 12, 847--850. http://projecteuclid.org/euclid.bams/1183497873.


Export citation